# SDR UALA2010042901445

- Difficulty date: April 29, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N557UA
- Make and model: Boeing 757222
- Aircraft serial: 26653
- Aircraft time: 63,157 hours, 19,538 cycles
- Engine: Pwa PW2037
- Engine time: 41,310 hours, 14,657 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ENG COMPRESSOR STALL IN FLIGHT.  ENG POSITION UNKNOWN.  ENG RECOVERED AND CONTINUED OPERATING.  IMMED PRECEDING STALL, ENG POWER WAS ACCELERATING AT CRUISE OR CLIMB POWER. SELF CLEARING COMP STALL. ACP STALL CHECKS ON BOTH ENGS. CREW DEBRIEF- AT 3000FT AFTER TAKEOFF CREW SAID IT APPEARED TO BE RT ENGINE WITH SLIGHT YAW.  NO EXCEEDENCES OF EGT.  ENGINE RECOVERED.  ACP'D INSP OF BOTH ENGS AND FOUND ENG 1 DEFECTIVE. ENG REPLACED IAW AMM. DUE TO 16TH STG COMPRESSOR BLADE DAMAGE.  ALL MAINT RECORDED IN AMIS.
